# SDR SWIA972113

- Difficulty date: November 15, 2000
- Submitted: November 21, 2000
- Operation: Air carrier
- Aircraft: N194SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120120
- Aircraft time: 30,565 hours, 37,410 cycles
- Engine: Pwa PW118B
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Connector
- Condition: Contaminated
- Location: Flap Actuator
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

WHEN RETRACTING FLAPS FROM 15 DEGREES TO UP ON DEPARTURE CONTROL FAULT PERIODICALLY AND THEN EXTINGUISHES.  CLEANED DEICE FLUID FROM O/B FLAP ACTUATOR CANNON PLUGS.  OPS CHECK GOOD.
